# SDR DL757090276

- Difficulty date: February 22, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 60,490 hours, 27,928 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N32145
- Condition: Corroded
- Location: Fs 1720 S29l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN AT S-29L, FS 1720.  CUT OUT CORROSION AND INSTALLED DOUBLER/TRIPLER REPAIR.
